×

zbMATH — the first resource for mathematics

Sobolev imbedding theorems in borderline cases. (English) Zbl 0841.46023
Summary: An imbedding theorem is given for functions whose gradient belongs to a class slightly larger than \(L^n(\Omega)\), \(\Omega\subset \mathbb{R}^n\).

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Alvino, G. Trombetti, and P.-L. Lions, On optimization problems with prescribed rearrangements, Nonlinear Anal. 13 (1989), no. 2, 185 – 220. · Zbl 0678.49003
[2] Haïm Brezis, Nicola Fusco, and Carlo Sbordone, Integrability for the Jacobian of orientation preserving mappings, J. Funct. Anal. 115 (1993), no. 2, 425 – 431. · Zbl 0847.26012
[3] R. Coifman, P.-L. Lions, Y. Meyer, and S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. (9) 72 (1993), no. 3, 247 – 286 (English, with English and French summaries). · Zbl 0864.42009
[4] John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. · Zbl 0469.30024
[5] David Gilbarg and Neil S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin-New York, 1977. Grundlehren der Mathematischen Wissenschaften, Vol. 224. · Zbl 0361.35003
[7] Tadeusz Iwaniec and Carlo Sbordone, On the integrability of the Jacobian under minimal hypotheses, Arch. Rational Mech. Anal. 119 (1992), no. 2, 129 – 143. · Zbl 0766.46016
[8] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1970/71), 1077 – 1092. · Zbl 0203.43701
[9] Stefan Müller, Higher integrability of determinants and weak convergence in \?\textonesuperior , J. Reine Angew. Math. 412 (1990), 20 – 34. · Zbl 0713.49004
[10] M. M. Rao and Z. D. Ren, Theory of Orlicz spaces, Monographs and Textbooks in Pure and Applied Mathematics, vol. 146, Marcel Dekker, Inc., New York, 1991. · Zbl 0724.46032
[11] Neil S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473 – 483. · Zbl 0163.36402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.